Is There a Solution for Skin Itchiness After Having Vaser Lipo?

I had vaser lipo on my entire thighs & knees about 2 1/2 weeks ago. As I heal I am experiencing some major itching where I have & had bruising. How long does this usually last & is there anything I can take or apply to the affected area? I have been using hydrocortizone but it doesn't always releive the itching, especially at night.

Doctor Answers (3)

Itching after Vaser

+2

Vaser liposlection is a great procedure that also has some skin tightening effects. Itching unfortunately is a side effect of this treatment. It will continue to improve but it may take weeks to even months before it goes away completely. On the bright side, however, is that it usually is a sign the skin is healing and contracting as well. I recommend benadryl for the itching as well as the hydrocortisone and hopefully it will resolve quickly. 


Chicago Plastic Surgeon
4.0 out of 5 stars 9 reviews

Post Vaser Lipo Itching

+1

Thank you for your question. For some, taking Claritin or Zyrtec have helped, or you can used Benadryl/Diphenhydramine 25-50mg for the itching, but it will cause dry mouth and drowsiness. The itching usually resolves in several weeks. I hope this helps.

Vivek Bansal, MD
Danville Plastic Surgeon
5.0 out of 5 stars 10 reviews

Hello

+1

 

 

Taking Benadryl can help with your itchiness after Vaser liposuction. It takes sometimes weeks or months depending on each person for the nerves to regenerate. That’s what you’re feeling.

 

 

Stuart B. Kincaid, MD, FACS
San Diego Plastic Surgeon
4.5 out of 5 stars 7 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.